Jump to content





Day 81 Of Accutane.

Posted by ls206816, 09 April 2013 · 581 views

Getting a lot more breakouts. I have breakouts all over both of my cheeks and I'm getting a few on my forehead. My dermatologist definitely should have upped my dose last time I was there and now he'll have to do it for this month since I'm still breaking out. Also I can hardly wear makeup anymore since my skin is so dry and flaky. I really hope to have clear skin by the beginning of June! Which I know probably wont happen but I'm really hoping it will! Also I normally have allergies when spring comes but it seems so much worse this year and I don't know if it is related to Accutane.




Accutane has some amazing results for many users.

   I know i'm not on accutane but like, lots of people get their initial breakouts in the 2nd and 3rd month, or at least that's what I read. You still got like three months right? Sounds like your going through hell though, I heard something the other day an I knew i'd use it some day. If your going through hell, you might as well jus keep walking, cuz eventually you'll come out the other side. Well, I don't think that's how it went, but you get the point.

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors